# SDR DALA2024032103591

- Difficulty date: March 21, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 53,450 hours, 38,610 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1076-1087
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON FUSELAGE SKIN STA 1076.0 AND STA 1087 OVER LONGERON 14 RH. FUSELAGE SKIN STA 1076.0 AND STA 1087 OVER LONGERON 14 RH WAS REPAIRED PER ERA 616042-14 REV ORIGINAL SECTION 1 PERMANENT REPAIR. ASSOCIATED ERA 14-616042 ADDED FOR AC 9564. (LP #0254610)
